# SDR L1K2005F00000

- Difficulty date: February 9, 2005
- Submitted: March 4, 2005
- Operation: Air carrier
- Aircraft: N185MF
- Make and model: Cessna A185F
- Aircraft serial: 18503268
- Engine: Cont IO520D
- Propeller: Mcauly D2A34C58
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Master Cylinder
- Part number: 054113922
- Condition: Contaminated
- Location: Brake System
- Part time: 5,034 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AC LANDING AT BELOW FREEZING TEMP, HAD BRAKES LOCKING UP (FROZE UP) ON LANDING.  INSP AFTER INCIDENT FOUND DIRT AND DEBRIS ALONG WITH CONTAMINATED FLUID (WATER) IN BOTTOM OF BOTH RT AND LT BRAKE MASTER CYL PN 0541139-22 WHEN REMOVED.  CYL BODIES SHOWED NO SIGN OF EVER BEING REMOVED.  NEW AT FACTORY ON 1-31-1977 AND WITH TT 5034.0.  REVIEW OF AC RECORDS SHOWED THAT CYL HAVE HAD SEAL REPLACED BEFORE WITH NO MENTION OF BODIES BEING REMOVED AND CLEANED IN 27 YEARS 11MONTHS IN SERVICE.  NOTE: INNER PART OF CYL CAN BE REMOVED AND SEAL REPLACED WITHOUT REMOVING CYL BODY.  PROB CAUSE: BRAKE CYLINDER CONTAMINATION.  RECOMMEND:  IF CYL SEALS ARE REPLACED, ENTIRE BODY SHOULD BE REMOVED AND CLEANED.  (AL01200502421)
